Alert archive / Michigan / Freeze Warnings in 2007
Freeze Warning 2, NWS Gaylord, MI
NWS Gaylord, MI issued this freeze warning at May 17, 2007, 3:29 PM EDT for 22 counties in Michigan. It took effect at May 18, 2007, 12:00 AM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 17, 2007, 3:29 PM EDT (19:29 UTC)
- In effect from
- May 18, 2007, 12:00 AM EDT
- Expired
- May 18, 2007, 7:46 AM EDT
- In force
- 8 hr
- Issued by
- NWS Gaylord, MI
All 22 counties
Alcona County, MI, Alpena County, MI, Antrim County, MI, Arenac County, MI, Benzie County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Gladwin County, MI, Grand Traverse County, MI, Iosco County, MI, Kalkaska County, MI, Leelanau County, MI, Manistee County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI, Roscommon County, MI, Wexford County, MI
The radar
The NCL Michigan radar (KAPX), 21 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 7.5 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1546 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KAPX 171929 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 329 PM EDT THU MAY 17 2007 ...FREEZING TEMPERATURES EXPECTED OVERNIGHT... .A LARGE AREA OF HIGH PRESSURE WILL DRIFT ACROSS NORTHERN MICHIGAN TONIGHT. THE COMBINATION OF LIGHT WINDS...CLEAR SKIES...AND A DRY AIRMASS IN PLACE WILL RESULT IN A QUICK DROP IN TEMPERATURES THROUGH THE NIGHT...WITH MANY AREAS FALLING BELOW 32 DEGREES BY MORNING. MIZ016>036-041-042-181000- /O.UPG.KAPX.FZ.A.0001.070518T0400Z-070518T1400Z/ /O.NEW.KAPX.FZ.W.0002.070518T0400Z-070518T1300Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO- MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA- ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN- ARENAC- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA... FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO... HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE... WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH 329 PM EDT THU MAY 17 2007 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOWER 30S IN MOST AREAS BY EARLY FRIDAY MORNING...ESPECIALLY THOSE AWAY FROM THE WARMING INFLUENCE OF THE GREAT LAKES. LOCALLY COLDER READINGS IN THE MIDDLE 20S ARE POSSIBLE IN LOW LYING AREAS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THE EXPECTED TEMPERATURES TONIGHT WILL BE SUFFICIENT TO KILL CROPS AND OTHER SENSITIVE VEGETATION IF PRECAUTIONS ARE NOT TAKEN. $$ LAWRENCE
3 follow-up statements
000 WWUS73 KAPX 172336 NPWAPX URGENT - WEATHER MESSAGE...RESENT NATIONAL WEATHER SERVICE GAYLORD MI 734 PM EDT THU MAY 17 2007 ...FREEZING TEMPERATURES EXPECTED OVERNIGHT... .A LARGE AREA OF HIGH PRESSURE WILL DRIFT ACROSS NORTHERN MICHIGAN TONIGHT. THE COMBINATION OF LIGHT WINDS...CLEAR SKIES...AND A DRY AIRMASS IN PLACE WILL RESULT IN A QUICK DROP IN TEMPERATURES THROUGH THE NIGHT...WITH MANY AREAS FALLING BELOW 32 DEGREES BY MORNING. MIZ016>036-041-042-181300- /O.UPG.KAPX.FZ.A.0001.070518T0400Z-070518T1400Z/ /O.NEW.KAPX.FZ.W.0002.070518T0400Z-070518T1300Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO- MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA- ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN- ARENAC- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA... FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO... HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE... WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH 734 PM EDT THU MAY 17 2007 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOWER 30S IN MOST AREAS BY EARLY FRIDAY MORNING...ESPECIALLY THOSE AWAY FROM THE WARMING INFLUENCE OF THE GREAT LAKES. LOCALLY COLDER READINGS IN THE MIDDLE 20S ARE POSSIBLE IN LOW LYING AREAS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THE EXPECTED TEMPERATURES TONIGHT WILL BE SUFFICIENT TO KILL CROPS AND OTHER SENSITIVE VEGETATION IF PRECAUTIONS ARE NOT TAKEN. $$ LAWRENCE
000 WWUS73 KAPX 180258 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1058 PM EDT THU MAY 17 2007 ...FREEZING TEMPERATURES EXPECTED OVERNIGHT... .A LARGE AREA OF HIGH PRESSURE WILL DRIFT ACROSS NORTHERN MICHIGAN OVERNIGHT. THE COMBINATION OF LIGHT WINDS...CLEAR SKIES...AND A DRY AIRMASS IN PLACE WILL RESULT IN A QUICK DROP IN TEMPERATURES THROUGH THE NIGHT...WITH MANY AREAS FALLING BELOW 32 DEGREES BY MORNING. MIZ016>036-041-042-181000- /O.CON.KAPX.FZ.W.0002.070518T0400Z-070518T1300Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO- MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA- ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN- ARENAC- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA... FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO... HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE... WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH 1058 PM EDT THU MAY 17 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT FRIDAY... A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT FRIDAY. TEMPERATURES WILL FALL INTO THE UPPER 20S TO LOWER 30S IN MOST AREAS BY EARLY FRIDAY MORNING...ESPECIALLY THOSE AWAY FROM THE WARMING INFLUENCE OF THE GREAT LAKES. LOCALLY COLDER READINGS IN THE MIDDLE 20S ARE POSSIBLE IN LOW LYING AREAS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE HIGHLY LIKELY. THE EXPECTED TEMPERATURES TONIGHT WILL BE SUFFICIENT TO KILL CROPS AND OTHER SENSITIVE VEGETATION IF PRECAUTIONS ARE NOT TAKEN. $$ ADAM
000 WWUS73 KAPX 181146 NPWAPX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 746 AM EDT FRI MAY 18 2007 MIZ016>036-041-042-181300- /O.CAN.KAPX.FZ.W.0002.000000T0000Z-070518T1300Z/ EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO- MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA- ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN- ARENAC- INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY... CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA... FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO... HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE... WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH 746 AM EDT FRI MAY 18 2007 ...FREEZE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS CANCELLED THE FREEZE WARNING. $$ MC
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this freeze warning went out at May 17, 3:24 PM EDT, 5 minutes earlier.
Area forecast discussion, May 17, 3:24 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 324 PM EDT THU MAY 17 2007 .DISCUSSION...TRANQUIL WEATHER PATTERN INTACT ACROSS THE UPPER MIDWEST THROUGH THE NORTHERN LAKES WILL REMAIN IN PLACE OVERNIGHT AS SURFACE RIDGE AXIS CENTERED OVER IOWA THIS AFTERNOON DRIFTS THROUGH THE REGION. ALL THE WHILE...VIGOROUS UPPER LOW OVER LAKE ERIE THIS AFTERNOON WILL TAKE A DIP TOWARD THE MID ATLANTIC STATES AS BROAD MID LEVEL RIDGE AXIS FOLDS OVERHEAD. ONLY CONCERN FOR THE OVERNIGHT HOURS IS POTENTIAL FOR FROST/FREEZE CONDITIONS WITH RIDGE AXIS AND ASSOCIATED DRY AIR FIRMLY IN PLACE. CONDITIONS STILL APPEAR QUITE CONDUCIVE FOR ANOTHER BOUT OF LATE SEASON COLD TEMPERATURES OVERNIGHT. WITH SURFACE RIDGE AXIS SLIDING THROUGH THE CWA OVERNIGHT...SHOULD SEE LOW LEVEL FLOW DECOUPLE QUICKLY AFTER MIDNIGHT. COUPLED WITH MID LEVEL DRYING PER SUBSIDENCE AND LOW LEVEL DRYING OCCURRING PER MIXING THIS AFTERNOON...CLOUDS REALLY NOT AN ISSUE...WITH ANY SCATTERED CU DIMINISHING RAPIDLY THIS EVENING. DEW POINTS HAVE MANAGED TO MIX THEMSELVES INTO THE MIDDLE 20S FOR MOST SPOTS AWAY FROM THE LAKE SHORES...AND INCOMING UPSTREAM AIRMASS SHOWS SIMILAR READINGS SUGGESTING NO QUICK DIURNAL RECOVERY THIS EVENING. HENCE...IT WOULD APPEAR THINGS COMING IN LINE FOR ANOTHER FROSTY START TO THE DAY TOMORROW. HOWEVER...TWO CONCERNS TO ADDRESS REGARDING OVERALL POTENTIAL FOR REALLY COLD TEMPERATURES. FIRST IS UPSTREAM CONDITIONS THIS MORNING UNDER INCOMING RIDGE/AIR MASS. READINGS WERE MOSTLY IN THE LOWER TO MIDDLE 30S DESPITE DECOUPLED FLOW AND CLEAR SKIES...THOUGH ISOLATED LOCATIONS DID DROP INTO THE UPPER 20S. SECOND IS POTENTIAL FOR WEAK RETURN FLOW TO DEVELOP ACROSS NORTHERN LOWER AS RIDGE AXIS ON THE MOVE AND APPEARS IT WILL CREST AREAS NORTH OF M-72 FAIRLY EARLY (08Z OR SO). INCREASING GRADIENT...THOUGH STILL WEAK...MAY BE ENOUGH TO ALLOW TEMPS TO STEADY OUT TOWARD MORNING INSTEAD OF DOING THEIR USUAL PRE-SUNRISE DIP. THIS SAID...WITH THE DEFINITION OF FREEZE WARNING SET AT 32 DEGREES OR LESS...BELIEVE MOST INTERIOR SITES ACROSS NORTHERN LOWER WILL DIP TO AROUND THIS VALUE...WITH THE USUAL COLD SPOTS LIKELY DROPPING INTO THE UPPER 20S (AND PERHAPS EVEN MID 20S AROUND PLN AND HTL/ GOV). THE COLDEST READINGS SHOULD ACTUALLY BE ACROSS THE SOUTHERN CWA IN CLOSER PROXIMITY TO RIDGE AXIS...WHERE COULD SEE WIDESPREAD UPPER 20S. ON THE FLIP SIDE...GRADIENT APPEARS IT WILL TIGHTEN SUFFICIENTLY OVERNIGHT ACROSS EASTERN UPPER TO HOLD NUMBERS MAINLY IN THE MIDDLE 30S. WITH ALL THAT SAID...WILL HOIST A FREEZE WARNING FOR ALL OF NORTHERN LOWER...USING THE 32 DEGREES OR LESS DEFINITION...AND EMPHASIZE THE POTENTIAL RANGE OF TEMPS FROM COASTAL SHORE TO DEEPER VALLEY. OTHERWISE...COULD SEE A FEW SHREDS OF FOG IN THE LOW LYING SPOTS OVER THE SOUTH SHOULD TEMPS REALLY BOTTOM OUT...BUT NOT ENOUGH TO MAKE MENTION AT THIS TIME. LAWRENCE LONG TERM ISSUES (FRIDAY THROUGH THURSDAY)...UPPER LEVEL TROUGH WILL BE TAKING SHAPE OVER THE EASTERN STATES FOR THE COMING WEEKEND...WHILE HEIGHT FALLS PROGRESS ACROSS NORTH CENTRAL/ NORTHEAST CANADA. THE LATTER WILL DRIVE A COLD FRONT SOUTH INTO THE GREAT LAKES REGION LATER SATURDAY...GETTING PUSHED ALONG BY AN EXPANSIVE AREA OF COOL HIGH PRESSURE. MAIN WEATHER FOCUS WILL BE ON THE APPROACHING COLD FRONT FOR SATURDAY. FRIDAY...DEEP LAYER RIDGING WILL HOLD SWAY ACROSS THE STATE ON FRIDAY...WITH PLENTY OF SUN EXPECTED AFTER A CHILLY START TO THE DAY. COLD FRONT DROPPING IN FROM THE NORTH FRIDAY NIGHT...EXPECTED TO LIE ACROSS SOUTHERN LAKE SUPERIOR BY SATURDAY MORNING. LOW/MID LEVEL WARM ADVECTION WILL PICK UP OVERNIGHT ACROSS THE AREA THOUGH MUCH OF THE MOISTURE WILL BE POOLED ALONG/AHEAD OF APPROACHING BAROCLINIC ZONE. WILL BRING IN SOME INCREASING CLOUDS OVERNIGHT FRIDAY...BUT HOLD OFF ON ANY MENTION OF PRECIP AT THIS POINT. SATURDAY...COLD FRONT EXPECTED TO SLIDE ACROSS THE UPPER PENINSULA SATURDAY MORNING...THEN ACROSS MOST OF NORTHERN LOWER BY EARLY EVENING. RAIN CHANCES SHOULD INCREASE FROM NORTH TO SOUTH DURING THE DAY...WITH MUCH OF THE PRECIPITATION EXPECTED TO BE POST- FRONTAL AS MOIST LOW LEVEL INFLOW PARALLELS BAROCLINICITY. UNSURE HOW MUCH INSTABILITY MAY DEVELOP AHEAD OF THE FRONT AS PRE- FRONTAL MOISTURE RETURN MAY NOT BE ENOUGH TO GENERATE MUCH CAPE AND CLOUD COVER COULD DAMPEN HEATING. RAIN CHANCES WILL CONTINUE INTO SATURDAY NIGHT AS FRONT PUSHES SOUTH...PERHAPS TRANSITIONING TOWARD LOW CLOUDS/DRIZZLE OVERNIGHT. MARINE ISSUES...SOUTHWESTERLY GRADIENT WILL BE INCREASING FRIDAY AS SURFACE RIDGE CONTINUES TO SINK SOUTHWARD. STILL SHOULD BE WEAK ENOUGH TO ALLOW FOR A LAKE BREEZE TO POP ON THE LAKE HURON SIDE AND PERHAPS OFF GRAND TRAVERSE BAY AS WELL. SOUTHWEST WINDS CONTINUE INTO FRIDAY NIGHT...NOT ANTICIPATING SMALL CRAFT CONDITIONS AT THIS POINT UNLESS WAVES GET OUT OF HAND ON THE LAKE MICHIGAN SIDE. WINDS WILL SHIFT NORTH AS FRONT GOES BY...MAY BE A BIT GUSTY AS WELL GIVEN ISALLOBARIC GRADIENT PUSHING THINGS ALONG. EXTENDED FORECAST (SUNDAY THROUGH THURSDAY)...LONGER RANGE FORECAST STARTS OUT WITH COLD FRONT HAVING DROPPED SOUTH OF THE FORECAST AREA BY SUNDAY MORNING. SO A COOL AND BUT DRY END TO THE WEEKEND AFTER SOME MORNING CLOUDINESS. FRONT THEN BEGINS TO RETURN NORTH MONDAY...WILL LIKELY BE CONVECTION DEVELOPING ACROSS THE UPPER MIDWEST SUNDAY NIGHT/EARLY MONDAY...WHETHER ANY OF THAT EVENTUALLY REACHES NORTHERN MI A BIT OF AN UNKNOWN BUT NOT UNREASONABLE TO THINK THERE IS SOME CHANCE FOR SHOWERS/THUNDERSTORMS AT LEAST ACROSS WESTERN PORTIONS OF THE FORECAST AREA. A STRONGER SHORT WAVE TROUGH FORECAST TO MAKE ITS WAY INTO THE PLAINS FOR THE MIDWEEK PERIOD AND WILL EVENTUALLY PUSH A STRONG COLD FRONT TOWARD THE WESTERN LAKES. HOW QUICKLY WARM FRONT PUSHES THROUGH THE REGION AND WHEN SURFACE COLD FRONT ACTUALLY ARRIVES WILL BE THE MAIN PLAYERS. TEMPTED AT THIS POINT TO KEEP THE DRY FORECAST TUESDAY...THEN HAVE RAIN CHANCES FOR BOTH WEDNESDAY AND THURSDAY TO ALLOW FOR TIMING ISSUES. AFTER A COOL START TO THE WEEK SHOULD WARM UP RATHER NICELY PRIOR TO COLD FRONTAL PASSAGE. JPB && .AVIATION... /ISSUED 118 PM EDT THU MAY 17 2007/ VFR CONDITIONS WILL PREVAIL THROUGH THE ENTIRE TAF PERIOD AS HIGH PRESSURE BUILDS OVERHEAD. THIS WILL BRING A SLACKENING OF WINDS AND LOSS OF THE FEW CU THAT HAVE DEVELOPED BY SUNSET WITH SKIES REMAINING CLEAR. AS THE HIGH DRIFTS SOUTH OF THE AREA LATE TOMORROW MORNING...WINDS WILL PICK UP A LITTLE FROM THE SOUTHWEST...BUT REMAIN 10 KNOTS OR LESS. LAWRENCE && .APX WATCHES/WARNINGS/ADVISORIES...FREEZE WARNING...TONIGHT... MIZ016>036-041-042. &&
Hazardous weather outlook, May 17, 10:43 AM EDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1043 AM EDT THU MAY 17 2007 LHZ345>349-361-362-LMZ323-341-342-344-345-363-LSZ321-322-MIZ008- 015>036-041-042-181000- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-MICHIGAN WATERS OF NORTHERN LAKE HURON- MICHIGAN WATERS OF CENTRAL LAKE HURON-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-MANISTEE TO SLEEPING BEAR PT- MICHIGAN WATERS OF NORTHERN LAKE MICHIGAN-WHITEFISH BAY- ST. MARYS RIVER-CHIPPEWA-MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE- CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-MONTMORENCY-ALPENA-BENZIE- GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-ALCONA-MANISTEE-WEXFORD- MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-ARENAC- 1043 AM EDT THU MAY 17 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE HURON...LAKE MICHIGAN...LAKE SUPERIOR...EASTERN UPPER MICHIGAN AND NORTHERN LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDESPREAD FROST AND FREEZING TEMPERATURES ARE POSSIBLE ACROSS MUCH OF NORTHERN MICHIGAN LATE TONIGHT. SEE THE ONGOING FREEZE WATCH FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTHERN MICHIGAN SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LAWRENCE
Nearby
Freeze Warnings in Michigan, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.